MathSciNet Relay Station
MathSciNet bibliographic data
MR1797387 35Q60 (35A07 35K20 82D40)
Carbou, Gilles; Fabrie, Pierre Regular solutions for Landau-Lifschitz equation in a bounded domain. Differential Integral Equations 14 (2001), no. 2, 213–229.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement